Periods for holomorphic maps via Lefschetz numbers

Jaume Llibre, Michael Todd

Research output: Contribution to journalArticleResearchpeer-review


We characterise the set of fixed points of a class of holomorphic maps on complex manifolds with a prescribed homology. Our main tool is the Lefschetz number and the action of maps on the first homology group. Copyright © 2005 Hindawi Publishing Corporation.
Original languageEnglish
Pages (from-to)575-579
JournalAbstract and Applied Analysis
Publication statusPublished - 1 Dec 2005


Dive into the research topics of 'Periods for holomorphic maps via Lefschetz numbers'. Together they form a unique fingerprint.

Cite this